Alert archive / Wisconsin / Special Weather Statements in 2014
Special Weather Statement, NWS La Crosse, WI
NWS La Crosse, WI issued this special weather statement at Aug 4, 2014, 6:37 PM CDT for Taylor County, Wisconsin. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2014, 6:37 PM CDT (23:37 UTC)
- Expired
- Aug 4, 2014, 7:30 PM CDT
- In force
- 53 min
- Issued by
- NWS La Crosse, WI
County Taylor County, WI
The radar
The La Crosse radar (KARX), 176 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.6 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 61 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 885 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
178 WWUS83 KARX 042337 SPSARX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 637 PM CDT MON AUG 4 2014 WIZ017-050030- TAYLOR- 637 PM CDT MON AUG 4 2014 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN TAYLOR COUNTY THROUGH 730 PM CDT... AT 635 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE EXTENDING FROM JUMP RIVER TO RIB LAKE...AND MOVING SOUTH AT 10 MPH. WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LOCATIONS IMPACTED INCLUDE... RIB LAKE...CHELSEA...WESTBORO...JUMP RIVER...GOODRICH...DONALD... HANNIBAL...KATHRYN LAKE...THE MONDEAUX FLOWAGE...PERKINSTOWN...WOOD LAKE AND ESADORE LAKE. LAT...LON 4537 9004 4516 9005 4521 9093 4538 9093 TIME...MOT...LOC 2335Z 028DEG 10KT 4526 8999 4532 9091 $$ AJ
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this special weather statement went out at Aug 4, 6:24 PM CDT, 13 minutes earlier.
Area forecast discussion, Aug 4, 6:24 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 624 PM CDT MON AUG 4 2014 .UPDATE... ISSUED AT 624 PM CDT MON AUG 4 2014 EXPANDED SPATIALLY AND INCREASED THE COVERAGE OF FOG LATER TONIGHT. UNDERNEATH THE ASSUMPTION CLOUDS CLEAR OR AT LEAST SCATTER OUT...WHICH SEEMS REASONABLE GIVEN WATER VAPOR AND VISIBLE SATELLITE IMAGERY...THE SETUP IS VERY FAVORABLE FOR AREAL FOG TO FORM. SREF AND HIRES ARW/NMM VISIBILITY PROGS ALL POINT TO LOCATIONS ALONG AND SOUTH OF I-90 AS THE MOST FAVORABLE AREA...WHICH MAKES SENSE GIVEN SOME DEWPOINT DRYING THAT COULD MAKE ITS WAY INTO NORTH CENTRAL WISCONSIN LATE TONIGHT. IT\S POSSIBLE DENSE FOG ADVISORIES WILL BE NEEDED TOMORROW MORNING...ESPECIALLY IF CLOUDS CLEAR OUT. PRECIPITATION IS GENERALLY DIMINISHING ON SCHEDULE...AS COOLING TEMPERATURES FROM RECENT RAIN AND OUTFLOWS HELP ELIMINATE INSTABILITY. WOULD NOT BE SURPRISED IF BY 03Z ALL THE PRECIPITATION HAS ENDED...WHICH WOULD REQUIRE DIMINISHING PRECIPITATION CHANCES QUICKER. && .SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT) ISSUED AT 316 PM MON AUG 4 2014 MAIN CONCERNS THIS PERIOD...SHRA/TSRA THIS EVENING...VALLEY FOG POTENTIAL LATE TONIGHT...SHRA/TSRA CHANCES ACROSS THE SOUTHWEST SIDE OF THE FCST AREA TUE NIGHT. DATA ANALYSIS AT 18Z HAD A WEAK SFC TROUGH/FRONT FROM EAST CENTRAL WI THRU THE FCST AREA NEAR KLSE THEN SOUTHWEST TO NEAR KOMA. SFC OBS/LAPS ANALYSIS AGAIN INDICATED SB/ML CAPE OF 1K-2K J/KG DEVELOP ACROSS THE FCST AREA BY 17-18Z...WITH NO CAPPING. WV IMAGERY SHOWED YET ANOTHER WEAK SHORTWAVE APPROACHING FROM THE NORTHWEST. COMBINATION OF THE 3 ALLOWED FOR RATHER RAPID DEVELOPMENT OF SHRA/ TSRA ACROSS THE CENTRAL/NORTH PARTS OF THE FCST AREA BETWEEN 17-18Z. SOME OF THE TSRA PRODUCING WIND GUSTS TO 40MPH NEAR ZERO VSBY IN THE DOWNPOURS AND 1 TO 2 INCHES OF RAIN IN AN HOUR. TEMPS IN THE TSRA DROP TO AROUND 70F. NO SIGNIFICANT ISSUES NOTED WITH 04.12Z MODEL INITIALIZATIONS. GFS WITH ITS USUAL STRUGGLE ON SFC DEW POINTS /+5F TO -5F ERROR/ ACROSS THE UPPER MIDWEST. MODELS OFFERING A TIGHTER CONSENSUS TONIGHT/TUE AS NORTHWEST FLOW ALOFT REMAINS OVER THE REGION AND WEAK SHORTWAVES CONTINUE TO RIPPLE SOUTHEAST THRU IT. BETTER CONSENSUS WITH THE STRONGER SHORTWAVE TROUGH INTO THE NORTHERN PLAINS TUE NIGHT. COMPARED TO 03.12Z RUNS...TREND FAVORS WEAKER/LESS AGGRESSIVE WITH THIS TROUGH. WITH THE TIGHTER CONSENSUS AND SOME CONSISTENCY ON THE SHORTWAVE DETAILS...SHORT TERM FCST CONFIDENCE IS GOOD THIS CYCLE. IN THE SHORT TERM...THE LOWER LEVEL TROUGH/FRONT WILL CONTINUE TO SAG THRU THE AREA LATE THIS AFTERNOON AND EARLY THIS EVENING. THIS AS WEAK SHORTWAVE ENERGY RIPPLES SOUTHEAST THRU THE FLOW. NUMEROUS SHRA/TSRA WILL PERSIST ACROSS THE CENTRAL/SOUTH PARTS OF THE FCST AREA THRU 00-01Z. WITH PW VALUES AROUND 1.5 INCHES AND ML/SB CAPES IN THE THE 1K TO 2K+ J/KG RANGE...STRONGER TSRA THRU EARLY EVENING WILL BE CAPABLE OF HAIL...GUSTY WINDS AND LOCALIZED HEAVY RAINS. SHRA/TSRA WILL GRADUALLY DIMINISH/END AFTER 01Z AS THE FRONT PUSHES SOUTH OF THE AREA...INSTABILITY WANES WITH SUNSET AND DRYING HIGH PRESSURE BUILDS INTO THE AREA. RAINS FROM THIS AFTERNOON/EVENING WILL MOISTEN THE GROUND/BOUNDARY LAYER FOR TONIGHT...WITH LATE NIGHT/EARLY MORNING VALLEY FOG LOOKING LIKELY TONIGHT. DECREASE OF CLOUDS LATER TONIGHT/WEAK GRADIENT WILL ALLOW BOUNDARY LAYER TO DECOUPLE AND STRONGER RADIATIONAL COOLING. ONCE AGAIN ADDED PATCHY TO AREAS OF FOG TO THE RIVER VALLEYS AND LOW LAYING LOCATIONS ACROSS THE NORTHEAST PORTION OF THE FCST AREA IN THE 08-13Z TIME-FRAME. QUIET/DRY TUE/TUE EVENING WITH LACK OF FORCING SIGNALS AND MODEL SOUNDING SHOWING LIMITED CAPE CAPPED BY AN INVERSION BELOW 700MB. SHORTWAVE ENERGY LIFTING OUT OF THE CENTRAL ROCKIES STRENGTHENS SFC- 850MB LOW PRESSURE IN THE CENTRAL PLAINS TUE NIGHT. FRONTAL BOUNDARY FROM TODAY BEGINS TO RETURN NORTH AS A WARM FRONT AHEAD OF THIS LOW. 925-700MB WARM ADVECTION INTO OVER THIS FRONT SPREADS ACROSS IA/ SOUTHERN MN THRU THE NIGHT. RATHER IMPRESSIVE 700-500MB FN CONVERGENCE SIGNAL SPREADS INTO THE SOUTHWEST SIDE OF THE FCST AREA AFTER MIDNIGHT. INCREASING MOISTURE/LIFT ABOVE 850MB INTO THE SOUTHWEST SIDE OF THE FCST AREA WILL BATTLE THE EASTERLY FEED OF DRIER AIR IN THE SFC-850MB LAYER. IMPROVING MODEL CONSENSUS CLIPS THE MAINLY THE NORTHEAST IA PORTION OF THE FCST AREA WITH SHRA/TSRA LATER TUE NIGHT. CONTINUED 20-60 PERCENT SHRA/TSRA CHANCES THERE LATE TUE NIGHT WITH THE HIGH/DRIER AIR GENERALLY WINNING OUT ELSEWHERE. WITH THE RAIN COOLING OFF THE AIRMASS THIS AFTERNOON TRENDED TOWARD COOLER OF GUIDANCE LOWS TONIGHT. USED A BLEND OF THE GUIDANCE FOR HIGHS/LOWS TUE/TUE NIGHT. .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 316 PM MON AUG 4 2014 MAIN CONCERNS FOR WEDNESDAY THROUGH THURSDAY NIGHT...PASSING SHRA/ TSRA CHANCE WEDNESDAY...SMALL SHRA/TSRA CHANCES WEST/SOUTH WED NIGHT THRU THU NIGHT...TEMPERATURES THRU THE PERIOD. IMPROVING MODEL CONSENSUS FOR LONGWAVE RIDGING TO BUILD OVER THE UPPER MIDWEST WED INTO THU NIGHT...HOWEVER SOME DETAIL DIFFERENCES REMAIN WITH THE EVOLUTION OF THE ND/SASKAT SHORTWAVE ENERGY AS IT MOVES THE MID LEVEL RIDGE AXIS. TREND OF 04.12Z IS WEAKER WITH THIS FEATURE AS IT PUSHES INTO THE UPPER MIDWEST. OVERALL FCST CONFIDENCE IN THE WED THRU THU NIGHT PERIOD IS AVERAGE TO GOOD. WITH STRONGER MID LEVEL RIDGING PROGGED OVER THE UPPER MIDWEST THIS PERIOD...SIGNAL IS FOR CAN HIGH PRESSURE OVER THE GREAT LAKES TO HOLD AND EXERT ITS INFLUENCE OF DRIER LOW LEVEL AIR ACROSS WI AND NEARBY AREAS FOR WED-THU NIGHT. STRONGER 925-700MB WARM ADVECTION AND 700-500MB FN CONVERGENCE FROM LATE TUE NIGHT SLIDES ACROSS THE SOUTHWEST END OF THE FCST AREA WED. CONTINUED WITH SOME HIGHER SHRA/ TSRA CHANCES ACROSS ROUGHLY THE SOUTHWEST 1/4 OF THE FCST AREA WED. WITH PERSISTENT CLOUDS AND EASTERLY FLOW UNDER THE RAIN WED...TEMPS ACROSS THE SOUTHWEST SIDE OF THE FCST AREA TO STAY ON THE COOL SIDE. SOME SUNSHINE AND DRIER AIR WILL ALLOW TEMPS ACROSS THE NORTHEAST 2/3 OF THE FCST AREA TO CLIMB INTO THE 75-80F RANGE. THE CANADIAN HIGH THEN LOOKS TO DOMINATE THE FCST AREA FOR WED NIGHT THRU THU NIGHT. SOME SIGNALS FOR WEAK LOWER LEVEL MOISTURE TRANSPORT AND WARM ADVECTION...IN CONJUNCTION WITH THE NORTHERN PLAINS SHORTWAVE TO SKIRT THE WESTERN EDGE OF THE HIGH DURING THIS PERIOD. LEFT SOME VERY SMALL SHRA/TSRA CHANCES ACROSS THE FAR SOUTHWEST AND WEST ENDS OF THE FCST AREA WED THRU THU NIGHT FOR NOW...MAINLY TO BLEND WITH THE NEIGHBORING GRIDS. USED A BLEND OF THE GUIDANCE LOWS/HIGHS FOR WED NIGHT THRU THU NIGHT...WITH TEMPS NEAR TO A BIT BELOW NORMAL UNDER EASTERLY FLOW OUT OF THE GREAT LAKES HIGH. FOR FRIDAY THROUGH MONDAY.../DAYS 4 TO 7/... MAIN CONCERNS THIS PERIOD...SHRA/TSRA CHANCES MONDAY...TEMPERATURES THROUGH THE PERIOD. 04.00Z/04.12Z MEDIUM RANGE MODELS HAVE TRENDED BACK TO STRONGER MID LEVEL RIDGING OVER THE NORTH-CENTRAL CONUS FRI THRU SUN...WITH THE MAIN STORM TRACK PUSHED NORTH INTO CAN. THIS HOWEVER DOES NOT LEAVE MUCH FOR RUN-TO-RUN CONSISTENCY COMPARED TO THE 03.12Z MODEL SUITE. STILL SOME SIGNAL FOR WEAK SHORTWAVES TO COME THRU THE RIDGING AND ACROSS THE REGION FRI-SUN BUT THESE INCONSISTENT AMONG THE MODELS. REASONABLE CONSISTENCY AMONG THE MODELS FOR A STRONGER TROUGH TO TRACK ACROSS CENTRAL CAN SUN NIGHT/MON...LOWERING HGTS AND SENDING A LOWER LEVEL TROUGH/FRONT INTO THE WESTERN GREAT LAKES. FCST CONFIDENCE IN THE DAY 4-7 PERIOD IS AVERAGE THIS CYCLE. THE STRONGER MID LEVEL RIDGING SIGNAL INTO THE NORTH CENTRAL CONUS LATER IN THE WEEK ALLOWS THE CANADIAN HIGH TO PERSIST OVER THE GREAT LAKES INTO SUNDAY. THIS HIGH LOOKS TO PROVIDE A CONTINUED EASTERLY FEED OF LOWER LEVEL DRY AIR INTO THE AREA...WITH BELOW NORMAL PW VALUES. MID CREW REMOVED RAIN CHANCES FROM FRI/SAT. THIS LOOKS GOOD WITH THE SFC HIGH AND DRIER LOW LEVEL AIRMASS...EVEN WITH MODELS SHOWING WEAK SHORTWAVES RIPPLING THRU THE MID LEVEL RIDGE. 04.12Z GFS/ECMWF TREND A BIT FASTER WITH THE TRAILING LOWER LEVEL TROUGH...AND SHRA/TSRA CHANCES INTO THE REGION SUN. LEFT THE SMALL CONSENSUS SHRA/TSRA CHANCES FOR SUN. DUE TO THE CONSISTENCY OF THE SIGNAL FOR FALLING HGTS MON AND A LOWER LEVEL TROUGH TO PUSH ACROSS THE REGION...SMALL -SHRA/TSRA CHANCES SUN NIGHT/MON REASONABLE. GIVEN THE EASTERLY FLOW OUT OF THE HIGH...MODEL/ ENSEMBLE CONSENSUS HIGHS/LOWS NEAR TO A BIT BELOW NORMAL FOR FRI THRU MON LOOK GOOD. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 624 PM CDT MON AUG 4 2014 SHOWERS AND A FEW THUNDERSTORMS ARE GRADUALLY FALLING APART ACROSS THE UPPER MISSISSIPPI RIVER VALLEY REGION...RESULTING FROM TEMPERATURES COOLING FROM PAST RAIN AND THE MAIN FRONTAL BOUNDARY SLIPPING SOUTH THROUGH IOWA. ANTICIPATING BY 01Z THE TAF SITES SHOULD BE PRECIPITATION FREE WITH VFR CONDITIONS. ATTENTION THEN TURNS TO FOG POTENTIAL. RECENT RAIN...LIGHT WINDS OVERNIGHT AND TEMPERATURE/DEWPOINT SPREADS ALREADY LESS THAN 10 DEGREES ARE ALL REALLY FAVORABLE FOR FOG. THE ONE LIMITING FACTOR IS CLOUDS...BUT THESE SHOULD CLEAR OR AT LEAST SCATTER OUT FOR THE OVERNIGHT HOURS. THEREFORE...TAFS CONTINUE TO REFLECT VISIBILITIES DROPPING AFTER MIDNIGHT WITH POTENTIAL LIFR VISIBILITIES AND CEILINGS BETWEEN 10-13Z. DAYTIME MIXING SHOULD GET RID OF ANY FOG AND LOW STRATUS BY 14Z...WITH VFR CONDITIONS PERSISTING THROUGH THE REST OF TUESDAY AS HIGH PRESSURE TAKES HOLD. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && UPDATE...AJ SHORT TERM...RRS LONG TERM....RRS AVIATION...AJ
Hazardous weather outlook, Aug 4, 4:39 AM CDT, 13 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 439 AM CDT MON AUG 4 2014 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-051100- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- 439 AM CDT MON AUG 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL BE SEEN ACROSS ACROSS THE AREA TODAY INTO TONIGHT. HEAVY DOWNPOURS WITH SOME LOCALIZED PONDING OF WATER WILL BE THE MAIN HAZARD WITH THESE STORMS AS WELL AS SOME SMALL HAIL AND LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE TUESDAY NIGHT INTO WEDNESDAY MAINLY ACROSS NORTHEAST IOWA INTO FAR SOUTHERN WISCONSIN. HEAVY RAINFALL COULD RESULT FROM THESE STORMS. THUNDERSTORM CHANCES WILL BE SEEN THURSDAY NIGHT AND AGAIN SATURDAY INTO SUNDAY. SEVERE WEATHER IS NOT ANTICIPATED WITH THESE STORMS AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. HOWEVER...ANY RAINFALL OR HAIL REPORTS WOULD BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. DAS
In the hours before
Special weather statement, Aug 4, 4:44 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 444 PM CDT MON AUG 4 2014 WIZ055-061-042330- RICHLAND-GRANT- INCLUDING THE CITIES OF...RICHLAND CENTER...PLATTEVILLE 444 PM CDT MON AUG 4 2014 ...STRONG THUNDERSTORMS WILL AFFECT GRANT AND RICHLAND COUNTIES THROUGH 530 PM CDT... AT 441 PM CDT...DOPPLER RADAR INDICATED NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS GRANT AND RICHLAND COUNTIES. EXPECT THESE STORMS TO GRADUALLY MOVE EAST THROUGH 530 PM. THE BOSCOBEL AIRPORT REPORTED A GUST OF 30 MPH FROM ONE OF THE STORMS PASSING THROUGH THERE. THESE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS UP TO 40 MPH...SMALL HAIL AND TORRENTIAL DOWNPOURS. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. AJ
Special weather statement, Aug 4, 6:37 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 637 PM CDT MON AUG 4 2014 WIZ017-050030- TAYLOR- 637 PM CDT MON AUG 4 2014 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN TAYLOR COUNTY THROUGH 730 PM CDT... AT 635 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE EXTENDING FROM JUMP RIVER TO RIB LAKE...AND MOVING SOUTH AT 10 MPH. WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LOCATIONS IMPACTED INCLUDE... RIB LAKE...CHELSEA...WESTBORO...JUMP RIVER...GOODRICH...DONALD... HANNIBAL...KATHRYN LAKE...THE MONDEAUX FLOWAGE...PERKINSTOWN...WOOD LAKE AND ESADORE LAKE. LAT...LON 4537 9004 4516 9005 4521 9093 4538 9093 TIME...MOT...LOC 2335Z 028DEG 10KT 4526 8999 4532 9091 AJ
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 7:26 PM CDT | Special Weather Statement | ARX | Clark | 34 min |
| Aug 4, 3:40 AM CDT | Special Weather Statement | ARX | Jackson | 35 min |
| Aug 4, 4:05 AM CDT | Special Weather Statement | ARX | Jackson | 25 min |
| Aug 4, 9:03 AM CDT | Special Weather Statement | ARX | Jackson | 27 min |
| Aug 4, 1:51 PM CDT | Flash Flood Warning | ARX | La Crosse | 3 hr |
| Aug 3, 9:43 PM CDT | Special Weather Statement | ARX | Wabasha | 32 min |
Nearby
Special Weather Statements in Wisconsin, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.